# SDR LR7A08029

- Difficulty date: January 28, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 45,416 hours, 26,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 34004327
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, PER JOB CARD HB5302, FOUND OVERHEAD RING SEGMENT BROKEN AT FS 477, WL260, LBL45.  REPAIR ACCOMPLISHED BY REPLACING RING CHANNEL IAW SMP583 CHAPTER 51-60 AND 51-70.
